# SDR SIMA20220125002

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N255NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000664
- Aircraft time: 11,977 hours, 7,718 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

1L ENTRY DOOR SLIDE DETATCHED IN FLIGHT LYING ON THE FLOOR. L1 DOOR SLIDE NEEDS RESECURED OR REPLACED REF ITEM # 2-C/A-REMOVED AND REPLACED L1 EMERGENCY EVACUATION SLIDE ASSEMBLY IAW AMM 25-65-01
